Translator Disclaimer
October 2020 Central extensions of 4-dimensional binary Lie algebras
Hani Abdelwahab, Antonio J. Calderón Martín, Amir Fernández Ouaridi
Rocky Mountain J. Math. 50(5): 1541-1559 (October 2020). DOI: 10.1216/rmj.2020.50.1541

Abstract

The class of binary Lie algebras contains the one of Malcev algebras (and so the one of Lie algebras). We provide a classification of central extensions of complex non-Malcev binary Lie algebras of dimensions either 3 or 4. From here, a classification of central extensions of complex non-Lie anticommutative ℭ𝔇-algebras of dimensions either 3 or 4 is also given.

Citation

Download Citation

Hani Abdelwahab. Antonio J. Calderón Martín. Amir Fernández Ouaridi. "Central extensions of 4-dimensional binary Lie algebras." Rocky Mountain J. Math. 50 (5) 1541 - 1559, October 2020. https://doi.org/10.1216/rmj.2020.50.1541

Information

Received: 16 October 2019; Revised: 27 March 2020; Accepted: 11 April 2020; Published: October 2020
First available in Project Euclid: 5 November 2020

zbMATH: 07274818
MathSciNet: MR4170670
Digital Object Identifier: 10.1216/rmj.2020.50.1541

Subjects:
Primary: 17A30, 17A60, 17D10

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 5 • October 2020
Back to Top